Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 202, NWS North Platte, NE

June 26, 20097 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 26, 2009, 9:22 PM CDT for 7 counties in Nebraska. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2009, 9:22 PM CDT (02:22 UTC)
Expired
Jun 26, 2009, 10:15 PM CDT
In force
53 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

Counties Blaine County, NE, Brown County, NE, Cherry County, NE, Custer County, NE, Hooker County, NE, Rock County, NE, Thomas County, NE

The radar

The North Platte radar (KLNX), 66 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 4:50 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2009-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1324 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2009-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1324 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
2431 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
357 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 270222
SVRLBF
NEC009-017-031-041-091-149-171-270315-
/O.NEW.KLBF.SV.W.0202.090627T0222Z-090627T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
922 PM CDT FRI JUN 26 2009

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CUSTER COUNTY IN CENTRAL NEBRASKA...
  BLAINE COUNTY IN NORTH CENTRAL NEBRASKA...
  THIS INCLUDES THE CITY OF BREWSTER...
  SOUTHERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
  SOUTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
  SOUTHERN ROCK COUNTY IN NORTH CENTRAL NEBRASKA...
  THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...
  THIS INCLUDES THE CITY OF THEDFORD...
  SOUTHEASTERN HOOKER COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 1015 PM CDT/915 PM MDT/

* AT 920 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 13 MILES SOUTHWEST OF THEDFORD TO HALSEY TO 8 MILES
  SOUTHEAST OF DUNNING...OR ALONG A LINE EXTENDING FROM 13 MILES
  SOUTHWEST OF THEDFORD TO 15 MILES EAST OF THEDFORD TO 15 MILES
  SOUTHWEST OF BREWSTER...AND MOVING NORTHEAST AT 70 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  THEDFORD BY 930 PM CDT...
  PURDUM AND BREWSTER BY 935 PM CDT...
  ELSMERE BY 940 PM CDT...
  WILLOW LAKE STATE WILDLIFE MANAGEMENT AREA BY 945 PM CDT...
  LONG LAKE STATE WILDLIFE MANAGEMENT AREA AND ROSE BY 950 PM CDT...
  TWIN LAKES STATE WILDLIFE MANAGEMENT AREA AND MOON LAKE BY 1000 PM
  CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY
EVENING/1000 PM MDT FRIDAY EVENING/ FOR WESTERN NEBRASKA.

&&

LAT...LON 4243 9924 4239 9924 4208 9953 4208 9968
      4192 9968 4164 9996 4186 10035 4177 10093
      4245 10018
TIME...MOT...LOC 0222Z 220DEG 62KT 4186 10072 4194 10026
          4177 9996

$$

SPRINGER
2 follow-up statements
000 
WWUS53 KLBF 270254
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
954 PM CDT FRI JUN 26 2009

NEC009-171-270304-
/O.CAN.KLBF.SV.W.0202.000000T0000Z-090627T0315Z/
BLAINE NE-THOMAS NE-
954 PM CDT FRI JUN 26 2009

...THE SEVERE THUNDERSTORM WARNING FOR THOMAS AND BLAINE COUNTIES IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY EVENING
FOR WESTERN NEBRASKA.

LAT...LON 4243 9924 4239 9924 4208 9953 4208 9999
      4174 9998 4173 9987 4164 9996 4173 10013
      4174 9998 4208 10000 4208 10058 4185 10084
      4179 10084 4177 10093 4245 10018
TIME...MOT...LOC 0254Z 220DEG 62KT 4228 10024 4236 9978
          4219 9948

$$

NEC017-031-041-091-149-270315-
/O.CON.KLBF.SV.W.0202.000000T0000Z-090627T0315Z/
CUSTER NE-HOOKER NE-ROCK NE-BROWN NE-CHERRY NE-
954 PM CDT FRI JUN 26 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM
CDT/915 PM MDT/ FOR SOUTHEASTERN CHERRY...SOUTHERN BROWN...SOUTHERN
ROCK...SOUTHEASTERN HOOKER AND NORTHWESTERN CUSTER COUNTIES...

AT 953 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 8 MILES WEST OF LONG LAKE STATE WILDLIFE
MANAGEMENT AREA TO HIGHWAY 7 MILE MARKER 30 TO ROSE...OR ALONG A LINE
EXTENDING FROM 26 MILES NORTHEAST OF THEDFORD TO 14 MILES SOUTH OF
AINSWORTH TO 25 MILES NORTHEAST OF BREWSTER...MOVING NORTHEAST AT 70
MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  TWIN LAKES STATE WILDLIFE MANAGEMENT AREA...MOON LAKE AND HIGHWAY
  183 MILE MARKER 170 BY 1000 PM CDT...
  PONY LAKE BY 1005 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY
EVENING/1000 PM MDT FRIDAY EVENING/ FOR WESTERN NEBRASKA.

&&

LAT...LON 4243 9924 4239 9924 4208 9953 4208 9999
      4174 9998 4173 9987 4164 9996 4173 10013
      4174 9998 4208 10000 4208 10058 4185 10084
      4179 10084 4177 10093 4245 10018
TIME...MOT...LOC 0254Z 220DEG 62KT 4228 10024 4236 9978
          4219 9948

$$

SPRINGER
000 
WWUS53 KLBF 270302
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1002 PM CDT FRI JUN 26 2009

NEC031-041-091-270313-
/O.CAN.KLBF.SV.W.0202.000000T0000Z-090627T0315Z/
CUSTER NE-HOOKER NE-CHERRY NE-
1002 PM CDT FRI JUN 26 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHERRY...
SOUTHEASTERN HOOKER AND NORTHWESTERN CUSTER COUNTIES IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY
EVENING/1000 PM MDT FRIDAY EVENING/ FOR WESTERN NEBRASKA.

LAT...LON 4243 9924 4237 9925 4208 9953 4208 10016
      4245 10017
TIME...MOT...LOC 0303Z 220DEG 62KT 4239 10011 4247 9965
          4230 9935

$$

NEC017-149-270315-
/O.CON.KLBF.SV.W.0202.000000T0000Z-090627T0315Z/
ROCK NE-BROWN NE-
1002 PM CDT FRI JUN 26 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHERN BROWN AND SOUTHERN ROCK COUNTIES...

AT 1002 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM MOON LAKE TO 7 MILES
NORTHWEST OF HIGHWAY 183 MILE MARKER 170 TO 7 MILES EAST OF TWIN
LAKES STATE WILDLIFE MANAGEMENT AREA...OR ALONG A LINE EXTENDING FROM
18 MILES SOUTHWEST OF AINSWORTH TO 11 MILES SOUTHWEST OF BASSETT TO
23 MILES SOUTHEAST OF BASSETT...MOVING NORTHEAST AT 70 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  PONY LAKE BY 1010 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY EVENING
FOR WESTERN NEBRASKA.

&&

LAT...LON 4243 9924 4237 9925 4208 9953 4208 10016
      4245 10017
TIME...MOT...LOC 0303Z 220DEG 62KT 4239 10011 4247 9965
          4230 9935

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 4:59 PM CDT, 4 hours 23 minutes earlier.

Area forecast discussion, Jun 26, 4:59 PM CDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
459 PM CDT FRI JUN 26 2009

.UPDATE...

UPDATED FOR TORNADO WATCH
&&

.PREV DISCUSSION... /ISSUED 340 PM CDT FRI JUN 26 2009/

UPDATE...
UPDATED TO ADD SEVERE THUNDERSTORM WATCH

PREV DISCUSSION... /ISSUED 303 PM CDT FRI JUN 26 2009/

SYNOPSIS...
H5 RIDGE INTO THE NORTHERN PLAINS WITH TROUGH TO THE WEST. POTENT
WAVE MOVING TO THE NORTHEAST OUT OF THE TROUGH SEEN IN VISIBLE.

DISCUSSION...

MODELS IN GOOD AGREEMENT WITH THE PROGRESSION OF THE FRONT THIS
EVENING.40+ KT LLJ DEVELOPS AND FEEDS MOISTURE NORTH INTO THE
ADVANCING FRONT. TDS IN THE MID TO UPPER 60S WITH A 72 NOTED AT
LEXINGTON. ATMOSPHERE IS WELL MIXED THIS AFTERNOON. CONVECTION
FIRING ALONG THE FRONT OVER SOUTHEAST MONTANA AND ALONG THE TROUGH
AXIS OVER EASTERN WYOMING. MUCAPES QUITE STRONG FROM SOUTHWEST
INTO NORTH CENTRAO NEBRASKA THIS AFTERNOON BUT FAIRLY STRONG CAP
OVER SOUTWEST. LOOK FOR CONVECTION TO FIRE OVER NORTH CENTRAL
ALONG REMAINS OF STATIONARY BOUNDARY AND THEN TO HIFT TO THE WEST
ALONG PREFRONTAL TROUGH AND THEN FRONTAL BOUNDARY AFTER MIDNIGHT.
SATURDAY WILL CLEAR OUT AND COOLER WITH SURFACE HIGH PRESSURE
BUILDING INTO WESTERN NEBRASKA. LOW TEMPERATURES ON SATURDAY
MORNING INTO THE 50S. GRADUAL WARMING INTO THE MID UPPER 80S ON
SUNDAY AS H5 RIDGE TRIES TO BUILD BACK INTO THE NORTHERN PLAINS.

THE EXTENDED MODELS ARE NOT IN GOOD AGREEMENT THIS AFTERNOON. HAVE
USED A BLEND FOR THE FORECAST. NEXT SYSTEM TO AFFECT THE AREA
TUESDAY NIGHT INTO WEDNESDAY AND HAVE RETAINED SCHC POPS. HAVE
INCLUDED SCHC POPS FOR THURSDAY FRIDAY AS A STRONG SYSTEM DROPS
OUT OF NORTHWEST FLOW ACROSS THE FORECAST AREA. HIGHS COOLING INTO
THE MID 80S TOWARD THE END OF THE PERIOD.

AVIATION...
THUNDERSTORM ACTIVITY WILL BE THE MAJOR AVIATION IMPACT
AND FORECAST FOCUS THE NEXT 24 HOURS.  THUNDERSTORMS WILL DEVELOP
ACROSS THE PANHANDLE AND INTO SOUTH DAKOTA BETWEEN 20Z AND 23Z AND
THEN MOVE EAST INTO WESTERN NEBRASKA.  A SECOND ROUND OF STORMS IS
THEN EXPECTED AFTER 0Z IN THE EVENING.  A COLD FRONTAL PASSAGE WILL
TURN SOUTHERLY WINDS TO NORTHWEST OVERNIGHT.  GENERALLY VFR
CONDITIONS ARE EXPECTED OUTSIDE OF THUNDERSTORMS AND AREAWIDE AFTER
8Z.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...TORNADO WATCH UNTIL 11 PM CDT /10 PM MDT/ THIS EVENING FOR
NEZ004>006-008-022>026-035>037-056>059-069-070-094.

&&

SHORT TERM/EXTENDED...POWER
AVIATION...HIRSCH
Hazardous weather outlook, Jun 26, 3:49 PM CDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED FOR SPOTTER ACTIVATION STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
349 PM CDT FRI JUN 26 2009

NEZ004>010-022>029-035>038-056>059-069>071-094-272045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
339 PM CDT FRI JUN 26 2009 /239 PM MDT FRI JUN 26 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

A BROAD SURFACE TROUGH ACROSS THE PANHANDLE OF NEBRASKA WILL
PROVIDE FOCUS FOR THUNDERSTORM DEVELOPMENT THIS EVENING. AN AXIS
OF HIGHER SURFACE DEW POINTS EXTENDS ALONG AN OLD SURFACE BOUNDARY...
NEAR AND SOUTH OF HIGHWAY 2.

THUNDERSTORMS WILL INITIALLY BE CAPABLE OF HAIL AND DAMAGING
THUNDERSTORM WINDS...AND PERHAPS TORNADIC ACTIVITY...ESPECIALLY
WEST OF HIGHWAY 83 AND NEAR THE PREVIOUSLY MENTIONED SURFACE BOUNDARY.

BY LATE EVENING...THE GREATEST THREAT WILL BE FROM
LIGHTNING...HEAVY RAINS AND POSSIBLE FLOODING. THIS THREAT AREA
COVERS THE ENTIRE AREA AS ABUNDANT MOISTURE IS AVAILABLE. HEAVY
RAINS MAY NOT LEAD TO WIDESPREAD FLOODING HOWEVER GIVEN THE
FORECAST STORM MOTION OF EAST AT 25 KNOTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO THUNDERSTORMS ARE EXPECTED THIS WEEKEND. THE NEXT CHANCE OF
THUNDERSTORMS COMES MONDAY NIGHT THROUGH WEDNESDAY NIGHT. AT THIS
TIME...NO SEVERE THUNDERSTORMS ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND THIS
EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

HIRSCH

In the hours before

Local storm report, Jun 26, 8:49 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
849 PM CDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     TSTM WND GST     NORTH PLATTE            41.13N 100.77W
06/26/2009  E60 MPH          LINCOLN            NE   PUBLIC

            10 INCH DIAMETER BRANCHES AND POWER OUTAGES WERE REPORTED
            IN THE NORTHWEST CORNER OF NORTH PLATTE.

&&

JSWEET
Local storm report, Jun 26, 8:51 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
851 PM CDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     TSTM WND GST     2 W NORTH PLATTE        41.13N 100.81W
06/26/2009  M63 MPH          LINCOLN            NE   NWS EMPLOYEE

&&

JSWEET
Local storm report, Jun 26, 9:00 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
900 PM CDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     TSTM WND GST     2 E NORTH PLATTE        41.13N 100.73W
06/26/2009  M63 MPH          LINCOLN            NE   ASOS

&&

JSWEET
Local storm report, Jun 26, 9:05 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
905 PM CDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             CHAPPELL                41.09N 102.47W
06/26/2009  M1.00 INCH       DEUEL              NE   LAW ENFORCEMENT

            HAIL ACCOMPANIED BY VERY HEAVY RAIN.

0515 PM     HAIL             6 W BIG SPRINGS         41.06N 102.19W
06/26/2009  E1.75 INCH       DEUEL              NE   FIRE DEPT/RESCUE

0517 PM     HAIL             11 W BIG SPRINGS        41.06N 102.29W
06/26/2009  E1.75 INCH       DEUEL              NE   EMERGENCY MNGR

0541 PM     HAIL             1 N BRULE               41.11N 101.89W
06/26/2009  E1.00 INCH       KEITH              NE   EMERGENCY MNGR

            NICKLE TO QUARTER SIZE HAIL WAS REPORTED JUST NORTH OF
            BRULE.

0600 PM     TSTM WND DMG     1 E LEMOYNE             41.29N 101.78W
06/26/2009                   KEITH              NE   EMERGENCY MNGR

            TWO GARAGE DOORS AND ONE CARPORT DAMAGED. 2 PINE TREES UP
            ROOTED. DELAYED REPORT

0600 PM     HAIL             2 SE LEMOYNE            41.26N 101.77W
06/26/2009  E4.25 INCH       KEITH              NE   TRAINED SPOTTER

            5 MINUTES OF HALF DOLLAR HAIL WITH SOME HAIL THE SIZE OF
            SOFTBALLS.

0600 PM     TSTM WND DMG     1 E LEMOYNE             41.29N 101.78W
06/26/2009                   KEITH              NE   EMERGENCY MNGR

            NORTH SIDE OF LAKE MCCONAUGHY SEVERAL TREES BLOWN DOWN.
            ONE CAMPER BLOWN OVER AT CAMP GROUND.

0637 PM     HAIL             22 NNE LISCO            41.79N 102.46W
06/26/2009  E1.00 INCH       GARDEN             NE   PUBLIC

0638 PM     TSTM WND GST     8 N CHAPPELL            41.21N 102.47W
06/26/2009  E60.00 MPH       DEUEL              NE   PUBLIC

0640 PM     TSTM WND GST     OSHKOSH                 41.41N 102.34W
06/26/2009  E50.00 MPH       GARDEN             NE   LAW ENFORCEMENT

0720 PM     TSTM WND GST     6 S LAMAR               40.49N 101.98W
06/26/2009  E60.00 MPH       CHASE              NE   PUBLIC

            6 INCH AND GREATER DIAMETER BRANCHES WERE REPORTED BLOWN
            DOWN JUST SOUTH OF LAMAR.

0720 PM     TSTM WND GST     6 S LAMAR               40.49N 101.98W
06/26/2009  E60.00 MPH       CHASE              NE   PUBLIC

            6 INCH AND LARGER BRANCHES WERE REPORTED BLOWN DOWN BY
            ESTIMATED 60 MPH WIND JUST SOUTH OF LAMAR.

0810 PM     TSTM WND GST     HERSHEY                 41.16N 101.00W
06/26/2009  E70.00 MPH       LINCOLN            NE   PUBLIC

0822 PM     TSTM WND GST     HERSHEY                 41.16N 101.00W
06/26/2009  E70.00 MPH       LINCOLN            NE   PUBLIC

0823 PM     TSTM WND GST     3 S NORTH PLATTE        41.09N 100.77W
06/26/2009  E70.00 MPH       LINCOLN            NE   PUBLIC

0823 PM     TSTM WND GST     15 S NORTH PLATTE       40.92N 100.77W
06/26/2009  E70.00 MPH       LINCOLN            NE   TRAINED SPOTTER

0825 PM     TSTM WND DMG     NORTH PLATTE            41.13N 100.77W
06/26/2009                   LINCOLN            NE   PUBLIC

            LARGE PINE TREE DOWN AT 2ND AND GRANT.

0826 PM     TSTM WND DMG     7 S ELSIE               40.75N 101.39W
06/26/2009                   PERKINS            NE   COUNTY OFFICIAL

            OUTBUILDINGS RECEIVED STRUCTURAL DAMAGE.

0826 PM     TSTM WND DMG     3 S ELSIE               40.80N 101.39W
06/26/2009                   PERKINS            NE   COUNTY OFFICIAL

            TREES WERE BLOWN DOWN BY THUNDERSTORM WIND. OUTBUILDINGS
            RECEIVED STRUCTURAL DAMAGE AND FERTILIZER TANKS WERE
            OVERTURNED.

0826 PM     TSTM WND DMG     GRAINTON                40.82N 101.29W
06/26/2009                   PERKINS            NE   COUNTY OFFICIAL

            STRUCTURAL DAMAGE TO OUTBUILDINGS OCCURRED AND TREES WERE
            BLOWN DOWN

0830 PM     TSTM WND GST     NORTH PLATTE            41.13N 100.77W
06/26/2009  E70.00 MPH       LINCOLN            NE   NWS EMPLOYEE

0841 PM     TSTM WND GST     HERSHEY                 41.16N 101.00W
06/26/2009  E70.00 MPH       LINCOLN            NE   PUBLIC

            LARGE TREE LIMBS GREATER THAN 3 INCH DIAMETER REPORTED
            DOWN IN HERSHY. POSSIBLE FUNNEL CLOUD SIGHTED ON HIGHWAY
            83 JUST NORTH OF NORTH PLATTE.

0848 PM     TSTM WND GST     NORTH PLATTE            41.13N 100.77W
06/26/2009  E60.00 MPH       LINCOLN            NE   PUBLIC

            10 INCH DIAMETER BRANCHES AND POWER OUTAGES WERE REPORTED
            IN THE NORTHWEST CORNER OF NORTH PLATTE.

0848 PM     TSTM WND GST     2 E NORTH PLATTE        41.13N 100.73W
06/26/2009  M63.00 MPH       LINCOLN            NE   ASOS

0851 PM     TSTM WND GST     2 E NORTH PLATTE        41.13N 100.73W
06/26/2009  M63.00 MPH       LINCOLN            NE   ASOS

&&

JSWEET
Local storm report, Jun 26, 9:12 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
912 PM CDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     TSTM WND DMG     BRADY                   41.02N 100.37W
06/26/2009                   LINCOLN            NE   PUBLIC

            POWER IS OUT IN BRADY AND JEFFERY LAKE.

&&

JSWEET
Local storm report, Jun 26, 9:22 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
922 PM CDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND DMG     NORTH PLATTE            41.13N 100.77W
06/26/2009                   LINCOLN            NE   TRAINED SPOTTER

            TREE LIMBS DOWN ON WEST RODEO ROAD.

&&

BHIRSCH

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:00 PM CDTSevere Thunderstorm WarningLBFGrant, Hooker, Lincoln, Logan, McPherson, Thomas30 min
Jun 26, 7:07 PM CDTSevere Thunderstorm WarningLBFChase38 min
Jun 26, 7:19 PM CDTSevere Thunderstorm WarningLBFCherry56 min
Jun 26, 7:23 PM CDTSevere Thunderstorm WarningLBFBlaine, Cherry, Hooker, Thomas67 min
Jun 26, 7:29 PM CDTSevere Thunderstorm WarningLBFPerkins46 min
Jun 26, 7:33 PM CDTSevere Thunderstorm WarningLBFHayes, Lincoln42 min
Jun 26, 7:47 PM CDTSevere Thunderstorm WarningLBFKeith43 min
Jun 26, 7:59 PM CDTSevere Thunderstorm WarningLBFCherry44 min
Jun 26, 8:04 PM CDTSevere Thunderstorm WarningLBFLincoln56 min
Jun 26, 8:16 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Hooker, Thomas59 min
Jun 26, 8:16 PM CDTTornado WarningLBFLincoln29 min
Jun 26, 8:41 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry, Holt, Keya Paha, Rock64 min
Jun 26, 8:42 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan, McPherson63 min
Jun 26, 9:06 PM CDTSevere Thunderstorm WarningLBFHooker, Logan, Thomas24 min
Jun 26, 9:13 PM CDTSevere Thunderstorm WarningLBFCuster47 min
Jun 26, 9:37 PM CDTSevere Thunderstorm WarningLBFBrown, Holt, Keya Paha, Rock23 min
Jun 26, 9:40 PM CDTSevere Thunderstorm WarningLBFBlaine, Loup, Rock52 min
Jun 26, 9:50 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt, Keya Paha, Rock55 min
Jun 26, 10:01 PM CDTSevere Thunderstorm WarningLBFBrown, Garfield, Holt, Loup, Rock, Wheeler59 min
Jun 26, 10:16 PM CDTSevere Thunderstorm WarningLBFBrown, Keya Paha, Rock12 min
Jun 26, 10:47 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt43 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.